Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

On omeprazole, neoprox, thyroxin and vitamin D for acidity and thyroid. Medication right?

I have been suffer acidity problem and i have taken omeprazole b4 half hr of meal and also taking some pain killer that is neoprox and vitamin d and some I have also thyroid prob and its medicine im taking thyroxin and carbimazole for last 2 years... telme the what should I take the proper med about acidity and for thyroid.. i also have low calcium level joint prob Gabica also taking..
Asked On : Wed, 9 Jan 2013
Answers:  1 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi Humaira,

The medication you are taking for the conditions you describes seems to me as not appropriate.

The medication for gastric acidity you are taking as omeprazole is OK and this medication should not be taken for long period continously as it can cause other side effects. What is inappropriate in this is the pain killer neoprox which can be the important cause for your acidity. If you don not have any pain condition than stop this medication.

Other thing is regarding the thyroid condition. It is not clear form you writting wether you are suffering form hypo or hyperthyroidism. The medication you are taking are for working in opposite direction. Thyroxin is increasing the thyroid and carbimazole is decreasing the thyroid function.

I would suggest you to consult your doctor and have the medication chencked according to your condition.

Thanks and take care
Answered: Fri, 11 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor